# SDR FDEA202503260499

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 85,738 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA867817
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STA 410 - 420 LEFT HAND SIDE OF CENTER AROUND STRINGER 52   PART# 8678. REMOVED & REPLACED INTERCOSTAL AT STA 410 - 420 LEFT SIDE OF CENTER AROUND STRINGER   52L IAW SRM 51-35-01. MAJOR REPAIR CATGORY A.
